Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Integro-differential equations with constant limits of integration


Author: I. A. Barnett
Journal: Bull. Amer. Math. Soc. 26 (1920), 193-203
DOI: https://doi.org/10.1090/S0002-9904-1920-03293-3
This work is cited by: Bull. Amer. Math. Soc., Volume 31, Number 5-6 (1925), 263--265
MathSciNet review: 1560292
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1920-03293-3